Open Access
Translator Disclaimer
January, 1980 Estimates Derived from Robust Tests
Helmut Rieder
Ann. Statist. 8(1): 106-115 (January, 1980). DOI: 10.1214/aos/1176344894

Abstract

In this paper, an asymptotic minimax theory for robust estimation of a one-dimensional parameter is derived, which is an asymptotic counterpart, and generalization to an arbitrary parameter, of Huber's finite sample minimax theory for the location case. A particular variability measure and results from robust asymptotic testing are employed. The results show a relationship of this approach to Hampel's local theory of robustness.

Citation

Download Citation

Helmut Rieder. "Estimates Derived from Robust Tests." Ann. Statist. 8 (1) 106 - 115, January, 1980. https://doi.org/10.1214/aos/1176344894

Information

Published: January, 1980
First available in Project Euclid: 12 April 2007

zbMATH: 0428.62033
MathSciNet: MR557557
Digital Object Identifier: 10.1214/aos/1176344894

Subjects:
Primary: 62G35
Secondary: 62E20 , 62G15

Keywords: $(M)$-estimates , $\varepsilon$-contamination , contiguity , influence curve , Regular estimates , Total variation

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.8 • No. 1 • January, 1980
Back to Top